Log In Sign Up

tussen


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 11th, 2006, 07:55 AM
Daniellea22's Avatar Platinum Supermommy
Join Date: May 2005
Location: New Jersey
Posts: 9,076
Send a message via AIM to Daniellea22
so i am on cd 9..they say you dont O until about 5-10 days after taking the last dose of clomid..i remember last time i was on it, it was even about 12 days after my last pill that i o'd ..anyhow i have a headcold and im congested as it is so i was gonna take some robitussen for that, to loosen it all up but im wondering if it is too early to start it...will it throw off my CM if i take it now until i O? Like is TOO much bad? is it too soon to start?
__________________
<div align="center">
</div>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:09 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0